I'm wondering if I should get a higher dosage of retin a micro. Any suggestions?

I've been using retain-a micro 0.08% for close to 3 months, gradually working towards using it 3-5 days a week. I haven't seen very much improvement and I'm wondering if I should get a higher dosage? Any suggestions?

Doctor Answers 1

Retin-A expectations

Thank you for your question. In my experience, Retin-A results take at least 2-3 months with nightly use of the medication. Decreasing the frequency of Retin-A will extend the time it takes to see improvement. Since you are using it 3-5 days a week, then at 3 months, minimal improvement will be observed. I highly recommend you consult with your prescribing dermatologist regarding your questions and concerns about treatment. Take care and good luck.

Las Vegas Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.